# SDR UPS05M44047

- Difficulty date: December 26, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 17 LT CORROSION ON WALL, BASE & BEARING SURFACE OF BARREL NUT.  CORROSION REMOVED AT BARREL NUT HOLE NR 17 LT FOUND OUT OF LIMIT PER EO MD11-55 10-19409-I.  REWORKED BARREL NUT HOLE NR 17 LT PER EO MD11-5510-19409-I.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-I.  APPLIED SEALANT PR1422B1/2 AT BARREL NUT HOLE NR 17 LT & INSTALLED FAB SLEEVE.  REPAIR COMPLETED AT BARREL NUT HOLE NR 17 LT PER EO MD11-5510-14909-I & EN 1126-05 FOUND SATISFACTORY.
